MENU

You are here

Publications

Export 1539 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
Bonicatto P. On Uniqueness of Weak Solutions to Transport Equation with Non-smooth Velocity Field. In: Klingenberg C, Westdickenberg M Theory, Numerics and Applications of Hyperbolic Problems I. Theory, Numerics and Applications of Hyperbolic Problems I. Cham: Springer International Publishing; 2018. pp. 191–203. Available from: https://link.springer.com/chapter/10.1007/978-3-319-91545-6_15
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010
Bonheure D, Di Cosmo J, Mercuri C. Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity. Communications in Contemporary Mathematics [Internet]. 2012 ;14:1250009. Available from: https://doi.org/10.1142/S0219199712500095
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Vortex Partition Functions, Wall Crossing and Equivariant Gromov–Witten Invariants. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34652
Bonelli G, Maruyoshi K, Tanzini A, Yagi F. N=2 gauge theories on toric singularities, blow-up formulae and W-algebrae. SISSA; 2013. Available from: http://hdl.handle.net/1963/6577
Bonelli G, Maruyoshi K, Tanzini A. Wild quiver gauge theories. JHEP 02(2012)031 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5184
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855
Bonelli G, Maruyoshi K, Tanzini A. Instantons on ALE spaces and Super Liouville Conformal Field Theories. SISSA; 2011. Available from: http://hdl.handle.net/1963/4262
Bonelli G, Sciarappa A, Tanzini A, Vasko P. The stringy instanton partition function. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34589
Bonelli G, Maruyoshi K, Tanzini A, Yagib F. Generalized matrix models and AGT correspondence at all genera. JHEP, Volume 2011, Issue 7, 2011, Article number055 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6568
Bonelli G, Tanzini A. Hitchin systems, N=2 gauge theories and W-gravity. Phys. Lett. B 691 (2010) 111-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3831
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Six-dimensional supersymmetric gauge theories, quantum cohomology of instanton moduli spaces and gl(N) Quantum Intermediate Long Wave Hydrodynamics. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34546
Bonelli G, Tanzini A, Zabzine M. Computing Amplitudes in topological M-theory.; 2007. Available from: http://hdl.handle.net/1963/1901
Bonelli G, Maruyoshi K, Tanzini A. Gauge Theories on ALE Space and Super Liouville Correlation Functions. Lett. Math. Phys. 101 (2012) 103-124 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4305
Bonelli G, Tanzini A. The holomorphic anomaly for open string moduli. JHEP 10 (2007) 060 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2113
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Bonelli G, Tanzini A, Jian Z. Vertices, vortices & interacting surface operators. JHEP 06(2012)178 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4134
Bonelli G, Tanzini A, Zabzine M. On topological M-theory.; 2006. Available from: http://hdl.handle.net/1963/1765
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Bonelli G, Maruyoshi K, Tanzini A. Quantum Hitchin Systems via beta-deformed Matrix Models. SISSA; 2011. Available from: http://hdl.handle.net/1963/4181
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Bonechi F, Cattaneo AS, Iraso R, Zabzine M. Observables in the equivariant A-model.; 2018. Available from: https://arxiv.org/abs/1807.08659

Pages

Sign in